# SDR CHQA200900106

- Difficulty date: April 13, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N845RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145551
- Aircraft time: 12,953 hours, 12,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EXTERNAL EMERGENCY LIGHT ON FAIRING NR 195 WAS WORKING INTERMITTENTLY.  THE CONNECTOR AND WIRING HARNESS WERE INSPECTED WITH NO DEFECTS NOTED.  THE BULB SOCKET WAS THEN INSPECTED AND FOUND TO BE LOOSE IN THE ASSEMBLY.  THE EMERGENCY LIGHT ASSEMBLY WAS THEN REPLACED, AND THE LIGHT ASSEMBLY OPERATED NORMALLY.
